# SDR WX0A2015052072598

- Difficulty date: May 16, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTO SPOILER FAIL EAOP & SLATS AURAL ANNUNCIATOR.  AIRSPEED WAS JUST UNDER 60 KIAS, CLMP HAD NOT ILLUMINATED ON FMA.  PERFORMED CHECK OF DIAL A FLAP AT 0 DEG, 11 DEG, 13 DEG IAW 27-50-00-05.  WITHIN LIMITS OK FOR SERVICE.
